# SDR IPXA2022091786337

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: ARB2893
- Part serial: N
- Condition: Cracked
- Location: Lh Wing Xfs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCRACKED BEADED DOUBLER AT LH WING L/E XW549ACCOMPLISHED MAJOR REPAIR ON LH WING BEADED DOUBLER AT LH WING L/E XOS 610 PER MD11 SRM 57-40-02
